# SDR VNAA2009012500009

- Difficulty date: January 18, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 12,006 hours, 12,427 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Isolation Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE NOSE GEAR DOOR WAS OPEN AFTER TAKEOFF AND GEAR DISAGREE LIGHT MESSAGE WITH GEAR SELECTED UP.  AIRCRAFT RETURNED TO CLT AND WAS TOWED TO GATE AFTER NOSE WHEEL STEERING INOP MESSAGE ILLUMINATED AFTER LANDING.  MAINTENANCE RESECURED THE PLUG ON THE ISOLATION VALVE.  CHECKS AND GEAR SWING WERE DONE PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
